# SDR AALA20130205007

- Difficulty date: February 5, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N570AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49352
- Aircraft time: 80,329 hours, 35,991 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BLEND OUT OF LIMITS UNDER LEFT ALT STATIC PORT DOUBLER.  CUT OUT CORROSION AND INSTALLED FLUSH SKIN REPAIR PANEL PER SRM 53-04-00 FIGURE 12C.
